# SDR UIEA2021041800929

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORI STAB STA 520 AND 560 LOWER SKIN FOUND CORROSION.( LH HORI STAB STA 520 AND 560 LOWER SKIN CORROSION AREA REPAIRED AND FASTENER INSTALLED AS PER RI-55-00-14577 REV A )
